# SDR IPXA2018122107100

- Difficulty date: December 20, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,179 hours, 12,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRANCE DOOR ESCAPE SLIDE PRESSURE GAUGE UNREADABLE DUE TO IT OUT OF PLACE.   POSITIONED SLIDE AND COVER SO THE GUAGE WAS READABLE IAW 25-61-20.
